On Some Properties of Orthogonal Polynomials over an Area in Domains of the Complex Plane. III

Authors

  • G. A. Abdullayev

Abstract

We study polynomials of higher order orthogonal with weight over domains under the condition that the boundary and weight functions have singularities and do not satisfy the conditions of interference.

Published

25.12.2001

Issue

Section

Research articles

How to Cite

Abdullayev, G. A. “On Some Properties of Orthogonal Polynomials over an Area in Domains of the Complex Plane. III”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 12, Dec. 2001, pp. 1588-99, https://umj.imath.kiev.ua/index.php/umj/article/view/4380.